×

zbMATH — the first resource for mathematics

Laplace transform method for the Ulam stability of linear fractional differential equations with constant coefficients. (English) Zbl 1366.34011
Summary: Using the Laplace transform method, this paper deals with the Ulam stability of linear fractional differential equations with constant coefficients.

MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
44A10 Laplace transform
34A30 Linear ordinary differential equations and systems, general
34D10 Perturbations of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alsina, C; Ger, R, On some inequalities and stability results related to the exponential function, J. Inequal. Appl., 2, 373-380, (1998) · Zbl 0918.39009
[2] Jiang, JF; Cao, DQ; Chen, HT, The fixed point approach to the stability of fractional differential equations with causal operators, Qual. Theory Dyn. Syst., 15, 3-18, (2016) · Zbl 1343.34016
[3] Jung, SM, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 17, 1135-1140, (2004) · Zbl 1061.34039
[4] Jung, SM, Hyers-Ulam stability of linear differential equations of first order (III), J. Math. Anal. Appl., 311, 139-146, (2005) · Zbl 1087.34534
[5] Jung, S.M.: Legendre’s differential equation and its Hyers-Ulam stability. Abstr. Appl. Anal. 2007, 14 (Article ID 56419) · Zbl 1153.34306
[6] Jung, SM, A fixed point approach to the stability of differential equations \(y^{′ }=F(x, y)\), Bull. Malays. Math. Sci. Soc., 33, 47-56, (2010) · Zbl 1184.26012
[7] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[8] Miura, T; Takahasi, SE; Choda, H, On the Hyers-Ulam stability of real continuous function valued differentiable map, Tokyo J. Math., 24, 467-476, (2001) · Zbl 1002.39039
[9] Miura, T, On the Hyers-Ulam stability of a differentiable map, Sci. Math. Jpn., 55, 17-24, (2002) · Zbl 1025.47041
[10] Miura, T; Miyajima, S; Takahasi, SE, A characterization of Hyers-Ulam stability of first order linear differential operators, J. Math. Anal. Appl., 286, 136-146, (2003) · Zbl 1045.47037
[11] Obloza, M, Hyers stability of the linear differential equation, Rocznik Nauk. Dydakt. Prace Mat., 13, 259-270, (1993) · Zbl 0964.34514
[12] Rezaei, H; Jung, SM; Rassias, TM, Laplace transform and Hyers-Ulam stability of linear differential equations, J. Math. Anal. Appl., 403, 244-251, (2013) · Zbl 1286.34077
[13] Takahasi, SE; Miura, T; Miyajima, S, On the Hyers-Ulam stability of the Banach space-valued differential equation \(y^{′ }=λ {y}\), Bull. Korean Math. Soc., 39, 309-315, (2002) · Zbl 1011.34046
[14] Takahasi, SE; Takagi, H; Miura, T; Miyajima, S, The Hyers-Ulam stability constants of first order linear differential operators, J. Math. Anal. Appl., 296, 403-409, (2004) · Zbl 1074.47022
[15] Wang, GW; Zhou, MR; Sun, L, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 21, 1024-1028, (2008) · Zbl 1159.34041
[16] Wang, JR; Lv, LL; Zhou, Y, New concepts and results in stability of fractional differential equations, Commun. Nonlinear Sci. Numer. Simul., 17, 2530-2538, (2012) · Zbl 1252.35276
[17] Wang, JR; Zhou, M; Fečkan, M, Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl., 64, 3389-3405, (2012) · Zbl 1268.34033
[18] Wang, JR; Fečkan, M; Zhou, M, Presentation of solutions of impulsive fractional Langevin equations and existence results, Eur. Phys. J. Spec. Top., 222, 1855-1872, (2013)
[19] Wang, JR; Li, XZ, \(E_{α }\)-Ulam type stability of fractional order ordinary differential equations, J. Appl. Math. Comput., 45, 449-459, (2014) · Zbl 1296.34035
[20] Wang, JR; Li, XZ, Ulam-Hyers stability of fractional Langevin equations, Appl. Math. Comput., 258, 72-83, (2015) · Zbl 1338.39047
[21] Wang, JR; Li, XZ, A uniform method to Ulam-Hyers stability for some linear fractional equations, Mediterr. J. Math., 13, 625-635, (2016) · Zbl 1337.26020
[22] Wei, W; Li, XZ; Li, X, New stability for fractional integral equation, Comput. Math. Appl., 64, 3468-3476, (2012) · Zbl 1268.45007
[23] Ulam, S.M.: Problems in Modern Mathematics. Wiley, New York (1960) · Zbl 0137.24201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.